I got vitamin E injection to my upper lip and now I have like a burn what can I do?
Doctor Answers 6
Vitamin E injection
It seems that injection is followed by some bruising and allergic reaction. I advise you to consult certified board physician as soon as possible just to receive treatment and prevent scarring. There are better options when it comes to fillers. Best of luck!
To soothe apply a cold compress for about 10 to 15 minutes. I recommend going to see a plastic surgeon. Those are not safe fillers. I use Juvaderm on my clients and they are happy with their results.
I would recommend following up with a dermatologist for evaluation and in person physical examination.
You might also like...
V it E caused lip b urn
Thank you for asking about your vitamin E injections.
These are not accepted fillers for use in the lips. You may have toxic reaction, an infection or an allergic reaction. Please see a plastic surgeon, your regular doctor for treatment or a dermatologist. Please do not have these injections again.
Always see a Board Certified Plastic Surgeon. Best wishes - Elizabeth Morgan MD PHD FACS
I got Vitame E injections to uppe rlip and have a burn. What can I do?
Thank you for sharing your question and photograph. Mesotherapy injections are at best ineffective and at worst can create complications, as you have unfortunately suffered. I would recommend seeing an ASPS board certified plastic surgeon for wound care instructions so as to limit the damage and scarring that this may cause. Best wishes.
Lip Augmentation with Vitamin E -- SEEK AN EXPERT
I recommend getting a formal consultation with a cosmetic dermatologist for wound care to prevent scarring. I suggest silicone gel with growth factors. See an expert. Best, Dr. Emer
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.